RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 284, Number 1, Pages 61–65 (Mi dan47162)  

MATHEMATICS

Szegő limit theorems in the case of a matrix locally sectorial symbol

I. M. Spitkovsky

Odessa branch of the Institute of Economics Academy of Sciences of Ukraine

Full text: PDF file (615 kB)

Bibliographic databases:
UDC: 512.643.8:517.983.24
Presented: В. С. Владимиров
Received: 13.07.1984

Citation: I. M. Spitkovsky, “Szegő limit theorems in the case of a matrix locally sectorial symbol”, Dokl. Akad. Nauk SSSR, 284:1 (1985), 61–65

Citation in format AMSBIB
\Bibitem{Spi85}
\by I.~M.~Spitkovsky
\paper Szeg{\H o} limit theorems in the case of a matrix locally sectorial symbol
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 284
\issue 1
\pages 61--65
\mathnet{http://mi.mathnet.ru/dan47162}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806670}
\zmath{https://zbmath.org/?q=an:0626.42007}


Linking options:
  • http://mi.mathnet.ru/eng/dan47162
  • http://mi.mathnet.ru/eng/dan/v284/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020